# SDR CA160314008

- Difficulty date: March 5, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Retainer
- Part number: NP13932213
- Condition: Corroded
- Location: Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING VISUAL INSPECTION OF LH SIDE WINDOW WAS FOUND MULTIPLE PITTING CORROSION DAMAGE ON WINDOW RETAINER LOWER PART. DIMENSIONS IN LENGTH FROM 3 TO 9 MM, WIDTH FROM 2 TO 5 MM. DEPTH OF CORROSION DOES NOT EXCEED 0.3-0.4 MM IN DEEPEST PLACES.
